MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 2078175
Medical Device Problem Codes Peeled/Delaminated (1454); Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Foreign Body In Patient (2687); Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the command 14 guide wire with a non-abbott microcatheter, there was resistance between the devices and they had to be removed together.Outside the anatomy it was noted that the command guide wire became 'stripped'.There were no reported adverse patient effects and there was a delay in the procedure, but no harm was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: date of event estimated.D4: a partial udi was provided as the lot number is not known.
 
Event or Problem Description
Subsequent to the initially filed report it was reported that a clinically significant delay occurred.The coating on the wire was bunched up rather than stripped.The patient had worsening pain and a digital dry necrosis wound on the toe which was not healing properly.There was thrombosis noted and the patient required amputation in another procedure to treat the thrombosis.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B1: adverse event/product problem updated from "product problem" to "adverse event, product problem".B2: outcomes attributed to ae updated from "na" to "disability or permanent damage; hospitalization-initial or prolonged; required intervention".B3: date of event corrected from 7/1/2025 to 7/18/2025.H1: type of reportable event updated from "malfunction" to "serious injury".D9: device available for evaluation updated from "ni" to "no".H6: health effect - clinical code 4582 was removed.H6: health effect - impact code 2199 was removed.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.The subsequent treatment appears to be related to circumstances of the procedure.Factors that may contribute to difficulty advancing and removing a catheter over the guide wire include, but are not limited to, inner diameter of the catheter, outer diameter of the guide wire, device support, buildup of procedural contaminants, challenging anatomy, user technique, and/or damage to the catheter or guide wire which likely led to the reported peeling/ stripped of the guide wire.The patient effects of thrombosis and infection are known risks of the procedure.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.D4: primary udi number correction: (b)(4).D4: corrected lot number from unknown to 5041472.D4: expiration date 3/31/2027 was added.H4: device mfr date 4/14/2025 was added.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22773487
Report Number2024168-2025-08304
Device Sequence Number9585319
Product Code DQX
UDI-Device Identifier08717648176685
UDI-Public(01)08717648176685(11)250414(17)270331(10)5041472
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2078175
Device Catalogue Number2078175
Device Lot Number5041472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/11/2025
01/05/2026
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/01/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO NAVICROSS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age75 YR
Patient SexMale